American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Bochnak and W. Kucharz. Elliptic curves and real algebraic morphisms into the 2-sphere. Bull. Amer. Math. Soc. 25 (1991) 81-87. MR 1080003.
Abstract, references, and article information   
View Article: PDF

[2] J. Bochnak and W. Kucharz. On real algebraic models of smooth manifolds. Bull. Amer. Math. Soc. 20 (1989) 23-26. MR 972069.
Abstract, references, and article information   
View Article: PDF

[3] Gennady Lyubeznik. The number of equations needed to define an algebraic set. Bull. Amer. Math. Soc. 19 (1988) 273-276. MR 940486.
Abstract, references, and article information   
View Article: PDF

[4] Kuo-Tsai Chen. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. 5 (1981) 67-69. MR 614315.
Abstract, references, and article information   
View Article: PDF

[5] S. Bloch. Torsion algebraic cycles, $K_2$, and Brauer groups of function fields. Bull. Amer. Math. Soc. 80 (1974) 941-945. MR 0382265.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1